# SDR 97ZZZX814

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9086N
- Make and model: Piper PA-28-161
- Aircraft serial: 288616057
- System (JASC): 7430 · Ignition Switching
- Part: Switch
- Part number: 103572001F
- Condition: Defective
- Location: Eng Ign
- Part time: 5,000 hours
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS SWITCH IS NOT INCLUDED IN AD 76-07-12.  HAS WHITE DOT ADJACENT TO BENDIX LOGO.  MAGS DO GROUND WHEN IN 'OFF' POSITION, BUT WHEN SWITCH TURNED COUNTER CLOCKWISE PAST 'OFF', ENGINE RESTARTS.
